A note on the solvability of the nonlinear wave equation


New existence and localization results for the nonlinear wave equation are established by means of the Schauder fixed point theorem. The main idea is to handle two equivalent operator forms of the wave equation, one of fixed point type giving the operator to which the Schauder theorem applies and an other one of coincidence type for the localization of a solution.


Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Nonlinear wave equation; nonlinear operator; localization

Paper coordinates

R. Precup, A note on the solvability of the nonlinear wave equation, Rev. Anal. Numér. Théor. Approx. 33 (2004) no. 2, 237-241.


About this paper


Revue d’analyse numérique et de théorie d’approximation

Publisher Name

Romanian Academy

Print ISSN
Online ISSN

ISSN 1222-9024, ISSN-L 1222-9024, ISSN-E 2457-8126

MR2192473, Zbl pre05003794.

google scholar link

[1] Granas, A. and Dugundji, J., Fixed Point Theory, Springer, New York, 2003.
[2] Lions, J. L. and Magenes, E., Problemes aux limites non homogenes et applications, vol. 1, Dunod, Paris, 1968.
[3] Precup, R., Methods in Nonlinear Integral Equations, Kluwer, Dordrecht, 2002.
[4] Precup, R., Lectures on Partial Differential Equations (in Romanian), Cluj University Press, in print.
[5] Precup, R., Existence and localization results for the nonlinear wave equation, to appear.


Related Posts